# SDR IPXA2016120511408

- Difficulty date: December 5, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 110,422 hours, 18,764 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Rod
- Condition: Broken
- Location: Cargo Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LOADING AIRCRAFT, MAINTENANCE WAS CLOSING THE MAIN CARGO DOOR NORMALLY, THE DOOR STOPPED 2-3 INCHES SHOT OF CLOSING. MAINTENANCE THEN TRIED TO CLOSE THE DOOR MANUALLY BUT THE DOOR MECHANISM FAILED AND INTERNALLY PUNCHED A 1 INCH HOLE. FOUND BROKEN HOOK ACTUATOR ROD ASSY. R&R WITH NEW ROD ASSY PER AMM 52-32-11 AND PERFORMED SIDE CARGO DOOR OUTER SKIN AND INTERNAL BONDED DOUBLER PUNCTURE REPAIR AS PER EO B747-5230-62631A, OPS TEST OF MAIN DECK DOOR TEST NORMAL PER AMM 52-32-01/601.
